# SDR SWAA2020042032515

- Difficulty date: March 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT MAIN EBAY BS330-BS344 S-23L WL161. MARKED / DAMAGE EVALUATION ON MAIN EBAY INTERCOSTAL BS330-344; S-23L; WL161. REMOVED .016' OUT OF .063'; .047' MATERIAL REMAINING. OUT OF LIMITS PER SRM 53-10-15. REMOVED AND INSTALLED NEW INTERCOSTAL MAIN EBAY BS330-344; S-23L. PER SRM 51-40-02; AND DWG 141A8130. 87713U 25MAR20
